MathSciNet Relay Station
MathSciNet bibliographic data
MR448480 (56 #6786) 60E05
Ismail, Mourad E. H. Bessel functions and the infinite divisibility of the Student $t$-distribution. Ann. Probability 5 (1977), no. 4, 582–585.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement